How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63965
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

My H & H keeps dropping without warning . This last episode

Customer Question

My H & H keeps dropping without warning . This last episode happened during an e tended viral illness that has lasted 14 days and I still don't feel better. Went to ER because I felt dehydrated ( light headed weak) they said my labs were fine and they weren't HGb 10 Hct 37 . I have ovalocytosis and a history of gastric erosions in my stomach and take omeprazole 20 MG B I D . I dont currently have black stools but I've had them on occasion. Last GI check everything okay ( last year) should I see a hematologist again or my GI Dr?
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
My temp in ED was 97.7 and I felt overheated in an Air Conditioned environment where I would otherwise be cold and uncomfortable . I feel weak and tired
Expert:  Dr. SH replied 1 year ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
Have you been tested for H. pylori?
Have you had your thyroid hormones checked, specifically TSH?
Do you have any other medical problems?
Are you on any medications for anything?
Please let me know.
Expert:  Dr. SH replied 1 year ago.
Please let me know.
Expert:  DrRussMD replied 1 year ago.
Hello
If you have h pylori in your stomach this needs antibiotics.
The most common reasons for anemia in your case would be blood loss and iron deficiency.
The stomach errosions along with menstruation could easily account for this.
Black stool is a serious sign and this needs to be addressed.
A lesion in the upper bowel could also do this, and this need to be considered as well.
A GI specialist should be involved on going in your care.
Colonoscopy should be considered if other testing yields inconclusive results.
Can you provide me with more information.
I am a double board certified US doctor and I will always give you correct information.
Let me know if more questions.
Please click a positive rating.
Expert:  DrRussMD replied 1 year ago.
HI
My editing of my answer to you was interrupted.
As you question was which doctor to see, you will note that I stated a GI doctor.
I was trying to add: you have not stated you have any symptoms, or not. If you have any symptoms, given your history, go to the ER now, rather than waiting.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.